The Michigan Mathematical Journal

A pure power product version of the Hilbert Nullstellensatz.

W. Dale Brownawell

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 45, Issue 3 (1998), 581-597.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132301

Digital Object Identifier
doi:10.1307/mmj/1030132301

Mathematical Reviews number (MathSciNet)
MR1653279

Zentralblatt MATH identifier
0964.14002

Subjects
Primary: 13F20: Polynomial rings and ideals; rings of integer-valued polynomials [See also 11C08, 13B25]
Secondary: 11C08: Polynomials [See also 13F20] 13D45: Local cohomology [See also 14B15]

Citation

Brownawell, W. Dale. A pure power product version of the Hilbert Nullstellensatz. Michigan Math. J. 45 (1998), no. 3, 581--597. doi:10.1307/mmj/1030132301. https://projecteuclid.org/euclid.mmj/1030132301


Export citation